# SDR 2003FA0000758

- Difficulty date: July 10, 2003
- Submitted: July 29, 2003
- Operation: General aviation
- Aircraft: N122YB
- Make and model: Robsin R22BETA
- Aircraft serial: 3309
- Engine: Lyc O360J2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Shaft
- Part number: A6422
- Condition: Defective
- Location: Engine Fan
- Part time: 413 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FANSHAFT SHEARED, WHILE AIRCRAFT WAS IN A HOVER, CAUSING THE COOLING FAN TO DROP INTO THE SCROLL.  CAUSE UNKNOWN, BUT BELIEVED TO HAVE STARTED WITH A CRACK CAUSED BY A MANUFACTURING DEFECT.
